# SDR A6WA200740523

- Difficulty date: September 19, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR FORWARD TRACK LOWER AT CHANNEL CRACKED.  10-24-07   MAINTENANCE REPLACED C-CHANNEL IAW CRJ SRM 51-42-06.  (M)
